# SDR RAIA201606270002

- Difficulty date: June 27, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 30,206 hours, 27,247 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Burned
- Location: Fuel Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND BURNING ODOR COMING FROM ABOVE CAPTAIN`S OVERHEAD PANEL.  REMOVED FUEL CONTROL PANEL TO FURTHER INVESTIGATE SMOKE ODOR. R & R FUEL CONTROL PANEL DUE TO CROSSFEED SWITCH BURNED.  R & R CIRCUIT BREAKER FOR FUEL CROSSFEED.  OPS CHECK GOOD.
